MAUDE Adverse Event Report: ETHICON INC. GUT PL FAG UD 18IN 6-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL FAG UD 18IN 6-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, NATURAL
Catalog Number 1916G
Health Effect - Clinical Codes Wound Dehiscence (1154); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of the index procedure date of the index surgical procedure? what was tissue type and location of suture placement? what tissue dehisced? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was suture initially placed (interrupted or continuous)? how was the suture initially tied? was there any precipitating stress factor for the suture untying, breakage or pulling out of the tissue? what was the appearance of the suture during reoperation? did the suture break or did the tissue pull away from the suture? did the operating surgeon observe any suture anomaly before, during, after the suture placement or during any re-operation? lot #? what is surgeon's opinion as to the etiology of or contributing factors to the event? does surgeon believe there is any deficiency with the suture? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that a patient underwent cleft palate procedure on unknown date and suture was used.Three days post operation the wound of the patient ruptured along the incision line.An additional procedure was performed to re-suture the wound.Additional information has been requested.
 
Additional Manufacturer Narrative
The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Additional information was requested and the following was obtained: for product code 1916g, the lot number is jkk645, expiration date 8/31/2020.

Brand Name
GUT PL FAG UD 18IN 6-0 S/A PC-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7569653
Report Number2210968-2018-73307
Device Sequence Number2012192
Product Code GAL
UDI-Device Identifier10705031002920
UDI-Public10705031002920
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number1916G
Device Lot NumberJKK645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;